# SDR QXEA200603346

- Difficulty date: December 14, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,426 hours, 27,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 LEFT WING INBOARD FLAP INBOARD LOWER TRACK HAS PITTING ON UPPER SURFACE AT APPROXIMATELY 20" FROM FORWARD EDGE.  REPAIRED IAW RD 8-57-985.
